RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1973, Volume 9, Number 4  


Ordinary Differential Equations
The global structure of the decomposition of the cylindrical phase space of a certain nonautonomous system
L. N. Belyustina, V. N. Belykh
595
An approximate method of integrating differential equations with polynomial coefficients
N. D. Egupov, A. N. Dmitriev
609
Controllability, stability of certain nonlinear systems
V. I. Korobov
614
The solvability of linear boundary value problems for an equation of neutral type
O. I. Kyun
620
Continuous dependence of the solution of boundary value problems for ordinary differential equations
A. Ya. Lepin, V. D. Ponomarev
626
Stability and dissipativity of a certain class of nonlinear differential equations
M. M. Lychak
630
Certain questions of the asymptotic behavior of the solutions of nonlinear differential equations with retarded argument
O. N. Odarich, V. N. Chevelo
637
The phase diagrams of systems of differential equations that satisfy axiom $A$
S. Yu. Pilyugin
647
The problem of distinguishing the center and the focus
A. P. Sadovskii
650
The boundary value problem for a system of ordinary differential equations with a complex parameter
N. I. Shkil', V. V. Terletskii
660

Partial Differential Equations
Uniform convergence and summability of the spectral expansions of functions from $L_p^\alpha$
Sh. A. Alimov
669
The Cauchy problem in classes of increasing functions for certain quasilinear degenerate second order parabolic equations
A. S. Kalashnikov
682
Solution of one-dimensional problems for a parabolic system of arbitrary order in unbounded domains
Yu. A. Mamedov
692
Optimal stopping of diffusion processes, and parabolic variational inequalities
T. Tobias
702
Asymptotic estimates of the convergence of the Ritz method in the eigenvalue problem for a degenerate elliptic operator
T. O. Shaposhnikova
709

Finite difference equations
Pointwise error estimates of the difference solution of a boundary value problem for an ordinary differential equation
E. A. Volkov
717
Optimal control of discrete systems
B. Mordukhovich
727

Short Communications
A certain equation with deviating argument
R. G. Aliev
735
The absence of a nontrivial solution belonging to $L_2[x_0,+\infty)$ of the equation $y^{(n)}+p(x)y=0$
L. I. Anikeeva
740
The maximum principle for processes with distributed parameters and retarded arguments
K. K. Gasanov
743
Systems of pseudodifferential equations in $R^n$
A. A. Kuleshov
747
Movable singular points of a certain system of differential equations
A. M. Markina
751
Estimation of the value of a known functional from an unknown solution
A. D. Myshkis, N. P. Parshikova
754
Connected partial differential operators and boundary value problems
V. I. Paškovskii
757
Integration of an evolution equation in Banach space
Yu. V. Plyushchev
761
On the question of the existence of solutions of Liénard type equations with a movable algebraic singular point
E. G. Prolisko
764
Solutions bounded on the halfaxis of a second order nonlinear elliptic equation in a Banach space
V. G. Raskin
768
The solution of certain nonlinear boundary value problems for domains of complex form by the lattice method
V. L. Rvachev, A. P. Slesarenko
771
A variant of the problem with a contact discontinuity for systems of three quasilinear equations
A. D. Sidorenko
774
Three theorems on the Poincaré index for the equation $y'=P_4(x,y)/Q_4(x,y)$
P. T. Cherevichny
778

Chronicle
Всесоюзный симпозиум по дифференциальным и интегральным уравнениям
B. Aliev
780
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019